# SDR UPS01837315

- Difficulty date: November 14, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING T/E RIB CRACKED AT FORWARD SURFACE VERTICAL CHANNEL AT XW33.  THIRD OUTBOARD WAS PREVIOUSLY REPAIRED PER A/C ENGINEERING AMC HAS ASSIGNED INFORMATIONAL ITEM I226648 ASSIGNED.
